# SDR CALA2021122302432

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5200 · Doors
- Part: Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Rh Aft Emerexit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMER EXIT R/H LOAD TRANSMITTING PROFILE (FRAME) CRACKED PER 9290537/28537 GEN BY V077960 SPEC A3NB-52-4-6031 RMVD AND RPLD CRACKED R/H AFT EMERGENCY EXIT R/H LOAD TRANSMITTI NG PROFILE (FRAME)IAW A320 SRM 51-72-11-001 AND 51-42-11-001 BY MECH V061742 INSP BY V052040
